About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 612041, 20 pages
http://dx.doi.org/10.1155/2011/612041
Research Article

A Topological Approach to Bend-Twist Maps with Applications

Department of Mathematics and Computer Science, University of Udine, via delle Scienze 206, 33100 Udine, Italy

Received 26 May 2011; Accepted 21 July 2011

Academic Editor: Leonid Berezansky

Copyright © 2011 Anna Pascoletti and Fabio Zanolin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Victor Starkov, “Some extensions of the Poincare-Birkhoff theorem,” Journal of Fixed Point Theory and Applications, vol. 13, no. 2, pp. 611–625, 2013. View at Publisher · View at Google Scholar
  • Anna Pascoletti, and Fabio Zanolin, “A Crossing Lemma for Annular Regions and Invariant Sets with an Application to Planar Dynamical Systems,” Journal of Mathematics, vol. 2013, pp. 1–12, 2013. View at Publisher · View at Google Scholar